MAUDE Adverse Event Report: SYNTHES GMBH TI MATRIXMEDF ORBITAL RIM PL/12 H/0.5; PLATE, BONE

SYNTHES GMBH TI MATRIXMEDF ORBITAL RIM PL/12 H/0.5; PLATE, BONE
Catalog Number 04.503.343
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888); Inflammation (1932); Loss of Vision (2139)
Date of Event 03/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d4: additional pro-code: dzl.D9: complainant part is not expected to be returned for manufacturer review/investigation.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2024, after a facial fracture case, the surgeon learned that the patient was having vision issues.The pre-op and post-op vision were intact.During surgery, synpor was placed to treat the orbital floor fx.An orbital rim titanium plate was also placed.Ct imaging was done post op.Late at night, the patient was brought back to the or to remove orbital floor plate with concern of a hematoma.Surgeon reported on 3/19 that the patient has lost vision.There was adverse event such as infection, non-union, allergic reaction, osteoporosis, overloading, pain, degenerative diseases, bleeding or oozing.It is unknown if the procedure was completed successfully or if there were patient consequences.This report is for one (1) ti matrixmedf orbital rim pl/12 h/0.5 this is report 1 of 3 for complaint (b)(4).

Brand Name
TI MATRIXMEDF ORBITAL RIM PL/12 H/0.5
Common Device Name
PLATE, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key19041655
Report Number8030965-2024-04493
Device Sequence Number8548838
Product Code JEY
UDI-Device Identifier10887587019918
UDI-Public(01)10887587019918
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K050608
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.503.343
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/19/2024
Initial Report FDA Received Date04/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SYNPOR SMO TI RNFRC FN PL FIXTN H/0.8-S; UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale